# SDR AALA20131112015

- Difficulty date: November 5, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 9,500 hours, 3,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1671 FAILED TEST.  REPLACED BATTERY PACK M1671.  OPERATIONS CHECKED NORMAL.
